# SDR SWIA201439851

- Difficulty date: October 17, 2014
- Submitted: November 7, 2014
- Operation: Air carrier
- Aircraft: N866AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7517
- Aircraft time: 32,212 hours, 27,461 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Panel
- Condition: Failed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LOWER VISOR PANEL 326BR FAILED GAP CHECK.    CONTOURED BY HAND THE AFFECTED VISOR PANEL 326BR.  PART IS NOT BUCKLED OR CREASED IAW REO.
